# SDR FDEA201209073255

- Difficulty date: September 7, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796069020000
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTER FLAP INBD SIDE L/E CHAFED MARK APPROX LENGTH IS 1 INCH AND WIDTH IS 0.50 REF AMM 27-00-00-06, ZONE 580.  REPAIRED WING OUTER FLAP IAW A300-600 FSRM 57-50-00 PARA 4.H. PG 231 THRU 233 AND FIG 208 AND EA 6-5750-160186 PT. 1.
